# SDR CA980513006

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150M
- Engine: Cont O200A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: 70328501
- Condition: Worn
- Location: Nr 4 Cylinder
- Part time: 98 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, METAL PARTICLES WERE FOUND IN THE OIL.  FURTHER INVESTIGATION FOUND NR 4 CAM LOBE WORN AND PITTED.
